Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 2, Pages 107-116

Dynamic properties of cellular neural networks

Center of Mathematics, Technical University, Russe 7017, Bulgaria

Received 1 February 1993; Revised 1 May 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Angela Slavova, “Dynamic properties of cellular neural networks,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 107-116, 1993.